# SDR C2XA08TY140

- Difficulty date: December 15, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 786
- System (JASC): 3425 · Integrated Flight System
- Part: Isis Unit
- Part number: C16221GD04
- Part serial: C16221001240
- Condition: Inoperative
- Location: Cockpit
- Part time: 14,209 hours, 7,566 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 2276 DIVERTED INTO TYS FROM IAH FOR ISIS "OUT OF ORDER".  R&R ISIS UNIT IAW EMB 145XR AMM 34-01-01.  OPS CK GOOD.  ACFT RELEASED AND RETURNED TO SERVICE.
